# SDR UPS05845238

- Difficulty date: August 9, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION BETWEEN OUTER SKIN AND FRAME LOWER SURFACE AT SKIN SEAM IN FRONT OF THE LEFT SIDE FUEL DUMP MANIFOLD.  REMOVED EXISTING DOUBLER, REMOVED DAMAGE, FAB`D FILLER AND DOUBLER AND  INSTALLED IAW SRM 57-02-00-0, DWG 5649654.
